# SDR UPS08852788

- Difficulty date: June 30, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1870-1885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, FUSELAGE SKIN AROUND TAIL-STAND HANGER FIN IN VERY POOR CONDITION, NUMEROUS DENTS, SKIN DEFORMED,PUSHED IN, DAMAGED REPAIR DOUBLER, BAD PAINT STA. 1870-1885.  REMOVED AND INSTALLED REPAIR DOUBLER IAW SRM,51-1-20 FIG.45, 51-1-8, 5 2-3-0 FIG. 1D.
